# SDR ERAA082935

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 14,291 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 314
- Condition: Worn
- Location: Tail Rotor
- Part time: 13,185 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HAS WORN PITCH CHANGE BUSHINGS.  BLADE PAINT IS ERODED, 2 RINGS WARPED, 1 SLEEVE CORRODED, HARDWARE CORRODED. ACTION TAKEN:  DISASSEMBLED, CLEANED, & INSPECTED.  REPLACED INNER SLEEVE BUSHINGS, GRIP TEFLON BUSHINGS, RINGS, GASKETS & 1 SPACER.  COMPLIED WITH 1200 HR & 2400 HR / 6 YEAR INSPECTIONS ON TAIL ROTOR.  300 HR & 2400 HR BLADE INSPECTIONS DONE BY AEC. REASSEMBLED WITH NEW NUTS AND WASHERS, TORQUED & SAFETY WIRED AS REQUIRED.  INSTALLED 2 SERVICEABLE BLADES AND STATIC BALANCED.  INSPECTED AND A REPAIRED IAW BO-105 REM 301, MM CH 33,34, & 107.
